Volume 11, Issue 4
Singularity and Quadrature Regularit of $(0,1,,M-2,M)$-Interpolation on the Zeros of Jacobi Polynomials

Ying-guang Shi

DOI:

J. Comp. Math., 11 (1993), pp. 329-338

Published online: 1993-11

Preview Full PDF 103 1702
Export citation
  • Abstract

In this paper we show that, if a problem of $(0,1,\cdots,m-2,m)$-interpolation on the zeros of the Jacobi polynomials $P^{\alpha,\belta}_n(x) (\alpha,\belta\geq -1)$ has infinite solutions, then the general from of the solutions is $f_0(x)+Cf(x)$ with an arbitrary constant C, where $f_0(x)$ and f(x) are fixed polynomials of degree $\leq mn-1$. Moreover, the explicit form of f(x) is given. A necessary and sufficient condition of quadrature regularity of the interpolation in a manageable from is also established.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-11-329, author = {}, title = {Singularity and Quadrature Regularit of $(0,1,,M-2,M)$-Interpolation on the Zeros of Jacobi Polynomials}, journal = {Journal of Computational Mathematics}, year = {1993}, volume = {11}, number = {4}, pages = {329--338}, abstract = { In this paper we show that, if a problem of $(0,1,\cdots,m-2,m)$-interpolation on the zeros of the Jacobi polynomials $P^{\alpha,\belta}_n(x) (\alpha,\belta\geq -1)$ has infinite solutions, then the general from of the solutions is $f_0(x)+Cf(x)$ with an arbitrary constant C, where $f_0(x)$ and f(x) are fixed polynomials of degree $\leq mn-1$. Moreover, the explicit form of f(x) is given. A necessary and sufficient condition of quadrature regularity of the interpolation in a manageable from is also established. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9332.html} }
TY - JOUR T1 - Singularity and Quadrature Regularit of $(0,1,,M-2,M)$-Interpolation on the Zeros of Jacobi Polynomials JO - Journal of Computational Mathematics VL - 4 SP - 329 EP - 338 PY - 1993 DA - 1993/11 SN - 11 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9332.html KW - AB - In this paper we show that, if a problem of $(0,1,\cdots,m-2,m)$-interpolation on the zeros of the Jacobi polynomials $P^{\alpha,\belta}_n(x) (\alpha,\belta\geq -1)$ has infinite solutions, then the general from of the solutions is $f_0(x)+Cf(x)$ with an arbitrary constant C, where $f_0(x)$ and f(x) are fixed polynomials of degree $\leq mn-1$. Moreover, the explicit form of f(x) is given. A necessary and sufficient condition of quadrature regularity of the interpolation in a manageable from is also established.
Ying-guang Shi. (1970). Singularity and Quadrature Regularit of $(0,1,,M-2,M)$-Interpolation on the Zeros of Jacobi Polynomials. Journal of Computational Mathematics. 11 (4). 329-338. doi:
Copy to clipboard
The citation has been copied to your clipboard